# SDR SWAA2023052450888

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 5,501 hours, 2,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN FLIGHT DECK WILL NOT TEST<[01] R/R'D EMERGENCY FLASHLIGHT BATTERY IN FLIGHT DECK IAW AMM 25-64-00 OP'S CHECK OK
